# SDR UALA2009072202167

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,181 hours, 10,910 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Control Panel
- Condition: Unsecure
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLIDE SQUIB DOES NOT TEST.  RESEATED TEST PANEL. SYSTEM OPS CHECK OKAY.
